# SDR ALGA094362

- Difficulty date: May 4, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: XATTF
- Make and model: Bell 412EP
- Aircraft serial: 36273
- Aircraft time: 2,489 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 412040104103
- Part serial: A953
- Condition: Corroded
- Location: Mast
- Part time: 2,489 hours, 16,454 cycles
- Component: Mast
- Component part number: 412040366113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAST NUT CORRODED ON THREADED AREA AND ON LOWER SURFACE OF NUT. MAST PIPE PN:412-040-101-129 ALSO CORRODED.
